# SDR AALA20160201003

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 69,012 hours, 8,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

SEVERAL CREW MEMBERS & PAXS WERE OVERCOME BY AN UNKNOWN AIRBORNE SUBSTANCE IN THE AFT GALLEY AREA.  ADDITIONALLY, THE AFT GALLEY WAS NOTED AS SIGNIFICANTLY WARM.  SEVERAL OF THE CABIN CREW DONNED OXYGEN MASKS.  THE FLIGHT DIVERTED & DECLARED AN EMER.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED WC 05-96-70, INSPECTED ALL POSSIBLE SOURCES OF ODOR.  NOTHING ABNORMAL WAS FOUND.  THE ACFT IS GOOD FOR SERVICE.  THE ACFT WAS GNDED.
